W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Back to Search Results |
| Model Number |
RLT261414 |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Codes |
No Clinical Signs, Symptoms or Conditions (4582); Clinical Endoleak (4843)
| Date of Event |
08/11/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The review of the manufacturing records verified that the lot involved in this event met all pre-release specifications.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Event or Problem Description
On (b)(6) 2017, this patient was implanted with gore® excluder® aaa endoprostheses during an endovascular procedure to treat an abdominal aortic aneurysm.On (b)(6) 2021, a type ii endoleak was diagnosed and subsequently embolized.The patient tolerated the procedure.
Additional Manufacturer Narrative
H6, component code: added code g07001.H6, type of investigation: added codes b14, b20.H6, investigation conclusions: added code d12.The device remains implanted in the patient.According to the gore® excluder® aaa endoprosthesis instructions for use (ifu) adverse events that may occur and/or require intervention include, but are not limited to: endoleak.H6, health effect - clinical code: replaced fda code 4582 with imdrf code e2121 h6, health effect - impact code: replaced fda code 2199 with imdrf code f1901.H6.Medical device problem code: replaced fda code 4001 with imdrf code a24.H6, investigation findings: replaced fda code 213 with imdrf code c19.H6: investigation conclusions: added code d12.